Alert archive / Pennsylvania / River Flood Warnings in 2019
River Flood Warning 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Apr 26, 2019, 9:28 PM EDT for Chester County, Pennsylvania. It was in force for 91 min.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2019, 9:28 PM EDT (01:28 UTC)
- Expired
- Apr 26, 2019, 10:59 PM EDT
- In force
- 91 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- Minor
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 108 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Branch Brandywine Creek below Downingtown (DWNP1). The gauge peaked at 6.90 ft at Apr 26, 2019, 10:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01480870, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
347
WGUS41 KPHI 270128
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mt Holly NJ
928 PM EDT Fri Apr 26 2019
...The National Weather Service in Mount Holly NJ has issued a flood warning for
the following rivers in Pennsylvania...
East Branch Brandywine Creek Below Downingtown affecting Chester County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.
&&
PAC029-270727-
/O.NEW.KPHI.FL.W.0007.190427T0128Z-190427T1146Z/
/DWNP1.1.ER.190427T0106Z.190427T0200Z.190427T0546Z.NO/
928 PM EDT Fri Apr 26 2019
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for
The East Branch Brandywine Creek at Downingtown.
* until Saturday morning...or until the warning is cancelled.
* At 9:02 PM Friday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise to near 8.5
feet by tonight.the river will fall below flood stage by after midnight
tonight.
* Impact...At 8.0 feet...Dowlin Forge Road begins to flood.
* Flood history...This crest compares to a previous crest of 8.2 feet on Jun 11
2018.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Brandywine Creek
Downingtown 7.0 6.86 Fri 9 PM 8.5 Fri 10 PM
&&
LAT...LON 4002 7567 3993 7561 3991 7567 4001 7574
$$1 follow-up statement
974
WGUS81 KPHI 270259
FLSPHI
Flood Statement
National Weather Service Mt Holly NJ
1059 PM EDT Fri Apr 26 2019
...The Flood Warning is cancelled for the following rivers in Pennsylvania...
East Branch Brandywine Creek Below Downingtown affecting Chester County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...Do not attempt to drive through flooded areas. The water may be
deeper than you think.
&&
PAC029-270329-
/O.CAN.KPHI.FL.W.0007.000000T0000Z-190427T1146Z/
/DWNP1.1.ER.190427T0124Z.190427T0130Z.190427T0145Z.NO/
1059 PM EDT Fri Apr 26 2019
The Flood Warning is cancelled for
The East Branch Brandywine Creek at Downingtown.
* At 10:45 PM Friday the stage was 6.5 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at 9:45 PM Friday.
* Forecast...The river will continue to fall to 3.3 feet by Sunday morning.
* Impact...At 6.0 feet...Open adjacent land next to the creek floods.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
Brandywine Creek
Downingtown 7.0 6.47 Fri 11 PM 6.4 Fri 11 PM
&&
LAT...LON 4002 7567 3993 7561 3991 7567 4001 7574
$$
CMSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Apr 26, 9:18 PM EDT, 10 minutes earlier.
Area forecast discussion, Apr 26, 9:18 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 918 PM EDT Fri Apr 26 2019 .SYNOPSIS... A strong cold front will move across the region through the overnight, pushing the remaining showers and thunderstorms off to the east with it. A weak area of high pressure will move in briefly Saturday before another wave of low pressure tracks to our north. High pressure returns for the beginning of next week followed by a quick-moving area of low pressure on Tuesday. The remainder of next week looks to feature a progressive pattern with several disturbances riding along a stalled frontal boundary in our vicinity. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Cold front continues to move through coastal New Jersey and coastal Delaware. West to northwest winds behind the front will usher a cooler and dryer airmass into the region during the overnight hours. Lingering showers will taper off in the next hour or so. Lows tonight will generally be in the 40s. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Strong low pressure is forecast to lift northward into Quebec on Saturday as high pressure builds across the southeastern states. The gradient between the two will result in a gusty west northwest wind in our region. We are anticipating sustain wind speeds around 20 MPH on Saturday with gusts in the 30 to 40 MPH, just a bit below the Wind Advisory criteria. Isolated light showers may linger in the Poconos on Saturday morning with an outside chance of a few snow flakes, as well. Otherwise, the day should be precipitation-free as dry air continue to build into our region. Variable cloud cover is expected for our northern counties, with mostly sunny conditions forecast for the south. High temperatures are expected to range from the lower and middle 50s in the elevated terrain of the Poconos and northwestern New Jersey, to the upper 60s in parts of eastern Maryland and southern Delaware. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Overview...a quick-moving perturbation will move out of the Great Lakes region and move to our north during the day Sunday, bringing light showers to the northern half of the CWA. High pressure will attempt to build southeast Monday, providing what may likely be the driest day of the week ahead. Another weak vort max follows a similar trajectory to Sunday's system, bringing a returning chance for showers, favoring the northern half of our CWA once again. High pressure situates itself to our southeast, as a frontal boundary stations itself in our vicinity over a greater part of the remainder of next week. Several transient perturbations look to ride this boundary around the ridge. The two more pronounced perturbations look to move through our area Wednesday and Friday night. A rather strong short-wave trough will move out of the Great Lakes Sunday, pulling a weak surface low through central PA through the middle of the CWA. Scattered showers are possible with this system, but temperatures will be warm enough to preclude any wintry precipitation, unlike portions of the Mid-West, which will see some light snowfall from this system. Best chances for rainfall look to be along and north of the I-78 northward. Areas south of the I-76 corridor may not even see any rainfall from this system. Seasonable highs ranging from the low 50s across the Poconos and NW NJ to the low 70s across portions of southern DE. A ridge of high pressure builds southeast into the Mid-Atlantic Monday night as the low pulls offshore. Monday looks to be perhaps the driest day of the week, with highs in the 50s and 60s. A rather progressive, though unsettled pattern takes shape for the rest of the workweek as an upper-level trough situates itself over the western U.S. and a series of short-wave troughs eject eastward, traversing a ridge to our south. We, once again, look to sit in the battleground between warmer air to the south and cooler marine air to the northeast. A stationary boundary will likely situate itself across the region, meandering north and south over the week. The strongest of these perturbations look to move across our area along this front Wednesday and Friday night, but kept chance showers in the forecast for much of the upcoming week given this pattern. Highs will be strongly influenced by the front, with cooler onshore flow north of the front and warmer, mild air to the south. Thursday and Friday look to be a little cooler as the front may push a little further south into Virginia. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Conditions improving to VFR as the showers and thunderstorms move to our east. West northwest wind 10 to 15 knots gusting to 25 knots. Saturday...VFR with scattered clouds. West northwest wind 15 to 20 knots with gusts of 30 to 35 knots. OUTLOOK... Sunday...MVFR or IFR conditions possible with scattered showers at times, especially for RDG, ABE, TTN, and PNE. VFR at night as these move off to the east. Light and variable winds generally out of the south from 10 to 15 knots, with gusts to 20 knots possible. Monday...generally VFR, though MVFR is possible with showers moving into the region from the west Monday night. Northeasterly winds turning southeasterly into the afternoon around 10 knots, with gusts up to 15 knots. Tuesday...scattered showers departing Tuesday with MVFR conditions turning VFR. Winds out of the southwest around 10 knots, with gusts up to 15 knots. Wednesday...generally VFR, with MVFR possible with scattered showers. Winds out of the east from 5 to 10 knots, with gusts from 10 to 15 knots. && .MARINE... A cold front will sweep across the coastal waters of New Jersey and Delaware around 8 to 9 o'clock this evening. A southerly wind 10 to 15 knots with gusts of 25 knots ahead of the front will shift to the west northwest at 15 to 25 knots with gusts around 35 knots. As a result, we have upgraded to a Gale Warning for our ocean waters and for Delaware Bay. It is in effect until 4:00 PM Saturday. OUTLOOK... Sunday and Monday...Winds and seas may increase to Small Craft Advisory criteria for a time late Sunday into Sunday night, otherwise the conditions should be below advisory criteria. Winds from the northwest with gusts to 25 knots possible along the shore. Seas from 2 to 4 feet, but may approach 5 feet for the southern Atlantic zones Sunday evening. Tuesday and Wednesday...conditions are anticipated to be below Small Craft Advisory criteria. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Gale Warning until 4 PM EDT Saturday for ANZ430-431-450>455. && Synopsis...Davis Near Term...Davis/Iovino/MPS Short Term...Iovino Long Term...Davis Aviation...Davis/Iovino Marine...Davis/Iovino/O'Hara
Hazardous weather outlook, Apr 26, 7:14 PM EDT, 2 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 714 PM EDT Fri Apr 26 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-272315- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 714 PM EDT Fri Apr 26 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-272315- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 714 PM EDT Fri Apr 26 2019 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Apr 26, 7:09 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
709 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 S BRYN MAWR 40.02N 75.32W
04/26/2019 MONTGOMERY PA BROADCAST MEDIA
TRAIN STUCK DUE TO TREES AND WIRES DOWN ON
THE SEPTA TRACKS NEAR BRYN MAWR. TIME
ESTIMATED FROM RADAR.
&&
GORSELocal storm report, Apr 26, 7:10 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 1 NNE VILLAS 39.04N 74.93W
04/26/2019 CAPE MAY NJ TRAINED SPOTTER
TREE SPLIT AND INTO WIRES ON BAYSHORE ROAD.
TIME ESTIMATED FROM RADAR.
0550 PM TSTM WND DMG 2 SE WARMINSTER TWP. 40.18N 75.06W
04/26/2019 BUCKS PA DEPT OF HIGHWAYS
DOWNED TREE AND WIRES ON PA-132 EASTBOUND AT
DAVISVILLE ROAD. ONE LANE IS BLOCKED. TIME
ESTIMATED FROM RADAR.
0545 PM TSTM WND DMG RICHLANDTOWN 40.47N 75.32W
04/26/2019 BUCKS PA PUBLIC
TREES DOWN. TIME ESTIMATED FROM RADAR.
0545 PM TSTM WND DMG 1 E CHERRY HILL 39.93N 75.01W
04/26/2019 CAMDEN NJ PUBLIC
LARGE TREE UPROOTED AND FELL ACROSS RHODE
ISLAND AVENUE IN CHERRY HILL. TIME ESTIMATED
FROM RADAR.
0537 PM TSTM WND DMG 1 SSE LOGAN TWP. 39.79N 75.34W
04/26/2019 GLOUCESTER NJ DEPT OF HIGHWAYS
TREE DOWN ON US 322 EASTBOUND WEST OF I-295
IN LOGAN TOWNSHIP. LANES ARE BLOCKED. TIME
ESTIMATED FROM RADAR.
0532 PM TSTM WND GST PHILADELPHIA INTERNATIO 39.88N 75.23W
04/26/2019 M47 MPH PHILADELPHIA PA ASOS
0530 PM TSTM WND DMG 1 S BRYN MAWR 40.02N 75.32W
04/26/2019 MONTGOMERY PA BROADCAST MEDIA
TRAIN STUCK DUE TO TREES AND WIRES DOWN ON
THE SEPTA TRACKS NEAR BRYN MAWR. TIME
ESTIMATED FROM RADAR.
0528 PM TSTM WND DMG ALLOWAY 39.56N 75.35W
04/26/2019 SALEM NJ TRAINED SPOTTER
MULTIPLE TREES DOWN AND SHED DESTROYED.
0505 PM TSTM WND GST 4 SSW ELSINBORO TWP 39.48N 75.54W
04/26/2019 M60 MPH SALEM NJ MESONET
MEASURED AT LOWER ALLOWAYS CREEK.
0453 PM TSTM WND DMG ODESSA 39.46N 75.66W
04/26/2019 NEW CASTLE DE TRAINED SPOTTER
MULTIPLE LARGE TREES DAMAGED INCLUDING SOME
TREES SPLIT.
0452 PM TSTM WND GST TOWNSEND 39.39N 75.69W
04/26/2019 M59 MPH NEW CASTLE DE TRAINED SPOTTER
0445 PM TSTM WND GST KENTON 39.23N 75.66W
04/26/2019 M45 MPH KENT DE MESONET
0436 PM TSTM WND DMG SUDLERSVILLE 39.19N 75.85W
04/26/2019 QUEEN ANNES MD EMERGENCY MNGR
EMERGENCY SERVICES REPORTS TREES DOWN AROUND
THE AREA. TIME ESTIMATED FROM RADAR.
0435 PM TSTM WND GST 2 N GALENA 39.37N 75.88W
04/26/2019 M50 MPH CECIL MD MESONET
MEASURED IN FREDERICKTOWN.
0432 PM TSTM WND DMG 1 N CRUMPTON 39.26N 75.93W
04/26/2019 KENT MD PUBLIC
TREE DAMAGE AT A HOME NEAR ROUTE 290 AND
291. IRRIGATION SYSTEM ACROSS THE STREET
COLLAPSED.
0255 PM HEAVY RAIN REHOBOTH BEACH 38.72N 75.08W
04/26/2019 M1.16 INCH SUSSEX DE MESONET
0250 PM HEAVY RAIN DAGSBORO 38.55N 75.25W
04/26/2019 M1.45 INCH SUSSEX DE MESONET
0234 PM MARINE TSTM WIND DEWEY BEACH 38.69N 75.07W
04/26/2019 M47 MPH SUSSEX DE MESONET
41 KNOT GUST.
0225 PM HEAVY RAIN LONG NECK 38.62N 75.15W
04/26/2019 M2.00 INCH SUSSEX DE PUBLIC
0225 PM HEAVY RAIN VILLAS 39.03N 74.94W
04/26/2019 M1.00 INCH CAPE MAY NJ TRAINED SPOTTER
1 INCH OF RAIN IN 45 MINUTES IN NORTH
VILLAS.
1255 PM HAIL JACKSON 40.13N 74.28W
04/26/2019 M0.25 INCH OCEAN NJ TRAINED SPOTTER
1210 PM HAIL HAMMONTON 39.64N 74.81W
04/26/2019 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
1200 PM HAIL BUENA 39.53N 74.94W
04/26/2019 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
PEBBLE SIZE HAIL LESS THAN DIME SIZE.
1140 AM HAIL 1 NE MULLICA HILL 39.75N 75.21W
04/26/2019 E0.25 INCH GLOUCESTER NJ PUBLIC
MPING REPORT OF PEA SIZE HAIL.
&&
GORSELocal storm report, Apr 26, 8:11 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
811 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG COLUMBUS 40.08N 74.72W
04/26/2019 BURLINGTON NJ PUBLIC
SMALL TREES AND POWER LINES DOWN. IMAGES
SHARED WITH US ON SOCIAL MEDIA. TIME
ESTIMATED FROM RADAR.
&&
MPSLocal storm report, Apr 26, 8:17 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG RANCOCAS 40.01N 74.87W
04/26/2019 BURLINGTON NJ PUBLIC
TREES AND LARGE LIMBS REPORTED TO BE DOWN
AND TO HAVE KNOCKED OUT POWER LINES. TIME
ESTIMATED FROM RADAR.
&&
TCDLocal storm report, Apr 26, 8:51 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
851 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG 1 W PROSPECT PARK 40.24N 74.79W
04/26/2019 MERCER NJ TRAINED SPOTTER
LARGE TREE DOWN IN PARK. TIME ESTIMATED FROM
RADAR.
&&
TCDLocal storm report, Apr 26, 9:02 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
902 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG COLUMBUS 40.08N 74.72W
04/26/2019 BURLINGTON NJ PUBLIC
SMALL TREES AND POWER LINES DOWN. IMAGES
SHARED WITH US ON SOCIAL MEDIA. TIME
ESTIMATED FROM RADAR.
0617 PM TSTM WND DMG 1 W PROSPECT PARK 40.24N 74.79W
04/26/2019 MERCER NJ TRAINED SPOTTER
LARGE TREE DOWN IN PARK. TIME ESTIMATED FROM
RADAR.
0612 PM TSTM WND DMG 1 NNE VILLAS 39.04N 74.93W
04/26/2019 CAPE MAY NJ TRAINED SPOTTER
TREE SPLIT AND INTO WIRES ON BAYSHORE ROAD.
TIME ESTIMATED FROM RADAR.
0610 PM TSTM WND DMG RANCOCAS 40.01N 74.87W
04/26/2019 BURLINGTON NJ PUBLIC
TREES AND LARGE LIMBS REPORTED TO BE DOWN
AND TO HAVE KNOCKED OUT POWER LINES. TIME
ESTIMATED FROM RADAR.
0550 PM TSTM WND DMG 2 SE WARMINSTER TWP. 40.18N 75.06W
04/26/2019 BUCKS PA DEPT OF HIGHWAYS
DOWNED TREE AND WIRES ON PA-132 EASTBOUND AT
DAVISVILLE ROAD. ONE LANE IS BLOCKED. TIME
ESTIMATED FROM RADAR.
0545 PM TSTM WND DMG RICHLANDTOWN 40.47N 75.32W
04/26/2019 BUCKS PA PUBLIC
TREES DOWN. TIME ESTIMATED FROM RADAR.
0545 PM TSTM WND DMG 1 E CHERRY HILL 39.93N 75.01W
04/26/2019 CAMDEN NJ PUBLIC
LARGE TREE UPROOTED AND FELL ACROSS RHODE
ISLAND AVENUE IN CHERRY HILL. TIME ESTIMATED
FROM RADAR.
0537 PM TSTM WND DMG 1 SSE LOGAN TWP. 39.79N 75.34W
04/26/2019 GLOUCESTER NJ DEPT OF HIGHWAYS
TREE DOWN ON US 322 EASTBOUND WEST OF I-295
IN LOGAN TOWNSHIP. LANES ARE BLOCKED. TIME
ESTIMATED FROM RADAR.
0532 PM TSTM WND GST PHILADELPHIA INTERNATIO 39.88N 75.23W
04/26/2019 M47 MPH PHILADELPHIA PA ASOS
0530 PM TSTM WND DMG 1 S BRYN MAWR 40.02N 75.32W
04/26/2019 MONTGOMERY PA BROADCAST MEDIA
TRAIN STUCK DUE TO TREES AND WIRES DOWN ON
THE SEPTA TRACKS NEAR BRYN MAWR. TIME
ESTIMATED FROM RADAR.
0528 PM TSTM WND DMG ALLOWAY 39.56N 75.35W
04/26/2019 SALEM NJ TRAINED SPOTTER
MULTIPLE TREES DOWN AND SHED DESTROYED.
0505 PM TSTM WND GST 4 SSW ELSINBORO TWP 39.48N 75.54W
04/26/2019 M60 MPH SALEM NJ MESONET
MEASURED AT LOWER ALLOWAYS CREEK.
0453 PM TSTM WND DMG ODESSA 39.46N 75.66W
04/26/2019 NEW CASTLE DE TRAINED SPOTTER
MULTIPLE LARGE TREES DAMAGED INCLUDING SOME
TREES SPLIT.
0452 PM TSTM WND GST TOWNSEND 39.39N 75.69W
04/26/2019 M59 MPH NEW CASTLE DE TRAINED SPOTTER
0445 PM TSTM WND GST KENTON 39.23N 75.66W
04/26/2019 M45 MPH KENT DE MESONET
0436 PM TSTM WND DMG SUDLERSVILLE 39.19N 75.85W
04/26/2019 QUEEN ANNES MD EMERGENCY MNGR
EMERGENCY SERVICES REPORTS TREES DOWN AROUND
THE AREA. TIME ESTIMATED FROM RADAR.
0435 PM TSTM WND GST 2 N GALENA 39.37N 75.88W
04/26/2019 M50 MPH CECIL MD MESONET
MEASURED IN FREDERICKTOWN.
0432 PM TSTM WND DMG 1 N CRUMPTON 39.26N 75.93W
04/26/2019 KENT MD PUBLIC
TREE DAMAGE AT A HOME NEAR ROUTE 290 AND
291. IRRIGATION SYSTEM ACROSS THE STREET
COLLAPSED.
0234 PM MARINE TSTM WIND DEWEY BEACH 38.69N 75.07W
04/26/2019 M47 MPH SUSSEX DE MESONET
41 KNOT GUST.
1255 PM HAIL JACKSON 40.13N 74.28W
04/26/2019 M0.25 INCH OCEAN NJ TRAINED SPOTTER
1210 PM HAIL HAMMONTON 39.64N 74.81W
04/26/2019 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
1200 PM HAIL BUENA 39.53N 74.94W
04/26/2019 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
PEBBLE SIZE HAIL LESS THAN DIME SIZE.
1140 AM HAIL 1 NE MULLICA HILL 39.75N 75.21W
04/26/2019 E0.25 INCH GLOUCESTER NJ PUBLIC
MPING REPORT OF PEA SIZE HAIL.
&&
TCDNearby
River Flood Warnings in Pennsylvania, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.